# SDR CA130124001

- Difficulty date: January 24, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Beech C90A
- Aircraft time: 8,917 hours
- Engine: Pwa PT6A21
- Propeller: Hartzl HCD4N3C
- System (JASC): 5610 · Flight Compartment Windows
- Part: Windshield
- Part number: 10138402523
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) DURING CRUISE PHASE THE PILOTS WINDSHIELD CRACKED. THE CRACKS WERE LOCATED BETWEEN THE INNER AND OUTER PANES OF GLASS AND COVERED ABOUT 85 TO 90 PERCENT OF THE VIEWING AREA.  THE PILOT PERFORMED THE BROKEN WINDSHIELD CHECKLIST AND RETURNED TO BASE.  AN UNEVENTFUL LANDING WAS CARRIED OUT. COINCIDENTLY ANOTHER ACFT IN THE AREA REPORTED A CRACKED WINDSHIELD WITHIN AN HOUR OF THIS OCCURENCE.
